# SDR IXXA9635

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Turnbuckle
- Part number: 4767621
- Condition: Split
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - ON DEPARTURE, GEAR DOOR LIGHT WOULD NOT GO OUT WITH THE LANDING GEAR HANDLE IN THE 'UP' POSITION.  CYCLING THE GEAR RESULTED IN NO CHANGE.  THE AIRCRAFT RETURNED TO DFW FOR MAINTENANCE.  MAINTENANCE FOUND THE RT MLG DOOR ACTUATOR FOLLOW-UP CABLE WAS OUT OF RIG DUE TO A TURNBUCKLE IN THAT CABLE RUN WHOSE BARREL HAD SPLIT LONGITUDINALLY.  THE TURNBUCKLE BARREL WAS REPLACED, THE RT DOOR FOLLOW-UP SYSTEM RIGGED IAW THE DC-8 MM, THE LANDING GEAR OPERATIONALLY CHECKED IAW DC-8 MM, AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
